# SDR ASAA9980241

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1254-1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 30K CHECK, FOUND CORROSION ON CARGO TIE-DOWN TRACK IN AFT CARGO COMPARTMENT FROM FS 1254 TO 1265, LBL 17. REMOVED DAMAGED MATERIAL AND SPLICED IN NEW SECTION IAW ASA EA 5310-01721.  (M)
